“Albanian Albanian Journal of Mathematics
Home About Editorial Board Archives Submissions Publishing Policy Profiles Statistics Special Issues Libra
Albanian J. Math.


About Editorial Board Submissions Author packages Consent to publish Publishing Policy Profiles

Archives

Special Issues

The journal will organize special issues from time to time Below is a list of special issue.

  • Special issue in memory of Kay Magaard, Vol. 12. no. 2. 2018.


  • The list of papers accepted for the special issue will appear here.

    Contact

    T. Shaska
    Department of Mathematics and Statistics
    Oakland University
    146 Library Drive, Rochester, MI. 48309
    E-mail: shaska[at]oakland.edu

    Editors

  • Fioralba Cakoni
    Rutgers University


  • Mirela Ciperiani
    UT-Austin


  • Jose Manuel Gamboa
    Universidad Complutense-Madrid


  • Jaime Gutierrez
    Universidad de Cantabria


  • Jeffrey Hakim
    American University


  • Enkelejd Hashorva
    University of Lausanne


  • Ruben Hidalgo
    Universidad de la Frontera


  • Tylor Jarvis
    Brigham Young University


  • Jey Jorgenson
    The City College of New York


  • Gabriele Nebe
    RWTH Aachen University


  • Emma Previato
    Boston University


  • Tony Shaska
    Oakland University


  • Sergey Shpectorov
    University of Birmingham


  • Lejla Smajlovic
    University of Sarajevo


  • Pham Huu Tiep
    Rutgers University
  • “Albanian